3 ms·
There are arms and legs to those drugs. https://www.newsweek.com/surgeon-warning-about-weight-gain-once-you-stop-ozempic-1978057 https://www.newsweek.com/surge
by dgfitz 2y ago
There are arms and legs to those drugs.
https://www.newsweek.com/surgeon-warning-about-weight-gain-once-you-stop-ozempic-1978057 https://www.newsweek.com/surgeon-warning-about-weight-gain-o...
> "Been 6 months...still haven't gained a lb. It was a miracle medicine," said one user and another agreed, "Nope. Been off 18 months and Not. A. Pound. Gained."
>But this doesn't ring true for all, one user said: "This is very true was on Ozempic reached my goal weight then stopped and regained it all back. Just started again."
>"Lost 52 pounds on Ozempic in 5 months. Was taken off gained 85 pounds in 6 months. [Back] on Ozempic and dwn 7 pounds in 3 days. I'll just stay on it..."
- HDThoreaun 2y agoAll sorts of chronic conditions require permanent medicating. Why should obesity be different?
- dgfitz 2y agoSo you agree that ozempic makes people eat less?